Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2011 year

Fredman’s reciprocity, invariants of abelian groups, and the permanent of the Cayley table, J. Algebraic Combin., 33 (2011), 111-125.

Go to publication

Authors: Panyushev D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site